# SDR CA980602094

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 60221341
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG DID NOT SHOW DOWN AND LOCKED AFTER TWO CYCLES AND MANUAL EXTENSION ATTEMPTS.  BOTH FORWARD PANEL AND SECONDARY INDICATORS ON S/O PANEL.  DOWNLOCK SWITCHES MECHANICAL LINKAGE FOUND ADRIFT DUE TO MISSING NUT AT DOWNLOCK SWITCH.  ALSO NOTED BOLT AT SWITCH END OF LINKAGE APPEARED BACKED OFF, ONLY ONE THREAD SHOWING THROUGH NUT.  REPAIRED.  PART TC:  187.
